# SDR SWAA2020060187636

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 72,787 hours, 42,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON ROW 16 & 19 DEF, REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-51-21.  PN OFF AND ON D717-01-100, PN OFF 46969 AND SN ON 25797.
